Communications in Mathematical Sciences

Volume 2 (2004)

Number 3


Gravity driven shallow water models for arbitrary topography

Francois Bouchut and Michael Westdickenberg

pp. 359-389

Nonlinear Stability of two-layer flows

Fernando Menzaque, Paul Milewski, Ruben Rosales, Esteban Tabak, and Cristina Turner

pp. 427-442

The Broadwell model in a thin channel

Andrew J. Christlieb, James A. Rossmanith, and Peter Smereka

pp. 443-476

On large time step Godunov scheme for hyperbolic conservation laws

Jinghua Wang, Hairui Wen, and Tie Zhou

pp. 477-495

Time splitting for the Lioville equation in a random medium

Guillaume Bal and Lenya Ryzhik

pp. 515-534